# SDR CA070115012

- Difficulty date: December 14, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 16,661 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 320035501
- Condition: Cracked
- Location: Bulkhead
- Part time: 16,737 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED LOWER THAN NORMAL CABIN DIFFERENTIAL PRESSURE. A GROUND PRESSURIZATION CHECK WAS CARRIED OUT AND FOUND LEAK IN AREA OF AFT PRESSURE BULKHEAD LOWER SECTION. FURTHER INSPECTION REVEALED A CRACK IN THE BEND RADIUS OF ANGLE P/N 320035-501.  P/N M690003-4 FIGURE 2-56D ITEM II. NEW ANGLE INSTALLED AND SEALED. GROUND PRESSURIZATION CHECK CARRIED OUT OKAY. (TC NR 20070115012)
